my husband has had excessive bleeding during his BMs and also before and after. he has to run to the toilet because he can feel that he is going to bleed, then go...and then have more leaking out. he had a colonoscopy a few weeks ago, and things aren't improving. even maybe worse. his dr. said that everything looked perfect and that he did have hemorrhoids, but nothing serious and he needed to increase his fiber intake. i can assure you that his fiber intake was already high, but he started adding wheat bran.
he has also had some constipation issues. i keep nagging him to call his dr. back but he isn't which makes me even more concerned because...he is now worried.
what could this be if the dr. says that everything looks good? he has been tested already for crohns and for wheat intolerance, etc. any ideas would be very helpful.
Know the five types of psoriasis and how to spot flares.
Newer diabetes treatments can suppress appetite and aid weight loss.
Try these tips to get your salivary glands back into action.
Constipation is a common side effect of opioid and narcotic pain medicines.
Is it sensitive skin or something else?